Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Automatic extensions
of local regularized semigroups
and local regularized cosine functions


Authors: Sheng Wang Wang and Ming Chu Gao
Journal: Proc. Amer. Math. Soc. 127 (1999), 1651-1663
MSC (1991): Primary 47D05, 47F05
Published electronically: February 16, 1999
MathSciNet review: 1600157
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper establishes automatic extensions for local regularized semigroups and local regularized cosine functions in a certain sense and applies the results to abstract Cauchy problems.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 47D05, 47F05

Retrieve articles in all journals with MSC (1991): 47D05, 47F05


Additional Information

Sheng Wang Wang
Affiliation: Department of Mathematics, Nanjing University, Nanjing, Jiangsu 210093, People’s Republic of China
Address at time of publication: Department of Mathematics, Central Michigan University, Mt. Pleasant, Michigan 48859
Email: wang2598@netra.nju.edu.cn

Ming Chu Gao
Affiliation: Department of Mathematics, Nanjing University, Nanjing, Jiangsu 210093, People’s Republic of China
Address at time of publication: Department of Mathematics, Shanxi Teachers University, Linfen, Shanxi 041000, People’s Republic of China

DOI: http://dx.doi.org/10.1090/S0002-9939-99-04859-5
PII: S 0002-9939(99)04859-5
Received by editor(s): May 1, 1997
Published electronically: February 16, 1999
Communicated by: David R. Larson
Article copyright: © Copyright 1999 American Mathematical Society